# SDR USAA2014042900001

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- Aircraft time: 95,712 hours, 17,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT EXTERIOR RT SIDE AFT 2 EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY LIGHTS BATTERY PACK & CHARGER AT POSITION 733 & LIGHT SOCKET RT SIDE AFT CARGO DOOR AS REQUIRED.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
